# SDR SWAA2022021614631

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE BULB SEAL RETAINER AT AFT SIDE OF FALSE WEB JUST ABOVE #1 ENGINE AFT FAIRING TIP IS CRACKED / REMOVED AND REPLACED LEFT WING TRAILING EDGE BULB SEAL RETAINER AT AFT SIDE OF FALSE WEB JUST ABOVE #1 ENGINE AFT FAIRING TIP; IAW SRM 51-40-02-0G; FASTENERS IAW AIPC 57-50-00-25 89813U 05-11-18
